# SDR USAA920081839

- Difficulty date: October 8, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 24,213 hours, 15,628 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Rod
- Part number: D5337046320000
- Condition: Bent
- Location: Emegency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 9244 ARA-CLT, LT OVERWING EMERGENCY HATCH DOES NOT SHOW ARMED.  MX FOUND ACTUATING ROD FOR SWITCH 5WN1 BENT AND NOT ACTUATING.  REPLACED LT FWD OVERWING ACCESS ACTUATING ROD AND ADJUSTED SWITCH 5WN1 TO WITHIN LIMITS.  ALL INDICATIONS CHECK NORMAL.
